Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Dimension and multiplicity for graded algebras


Author: William Smoke
Journal: Bull. Amer. Math. Soc. 76 (1970), 743-746
MSC (1970): Primary 1390; Secondary 1393
DOI: https://doi.org/10.1090/S0002-9904-1970-12531-9
MathSciNet review: 0258819
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Eilenberg, Homological dimension and syzygies, Ann. of Math. (2) 64 (1956), 328-336. MR 18, 558. MR 82489
  • 2. M. Fraser, Multiplicities and Grothendieck groups, Trans. Amer. Math. Soc. 136 (1969), 77-92. MR 38 #2138. MR 233817
  • 3. D. Hilbert, Ueber die Theorie der algebraischen Formen, Math. Ann. 36 (1890), 473-534. MR 1510634
  • 4. J. P. Serre, Algèbre locale. Multiplicités, 2nd rev. ed., Lecture Notes in Math., no. 11, Springer-Verlag, New York, 1965. MR 34 #1352. MR 201468

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1390, 1393

Retrieve articles in all journals with MSC (1970): 1390, 1393


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12531-9

American Mathematical Society